Alert archive / Texas / Wind Advisories in 2013
Wind Advisory 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 21, 2013, 11:28 AM CST for 19 counties in Texas. It took effect at Feb 21, 2013, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2013, 11:28 AM CST (17:28 UTC)
- In effect from
- Feb 21, 2013, 12:00 PM CST
- Expired
- Feb 21, 2013, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
Counties Bell County, TX, Bosque County, TX, Comanche County, TX, Coryell County, TX, Eastland County, TX, Erath County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 915 m²/s²
- 0-3 km storm-relative helicity
- 1096 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
452 WWUS74 KFWD 211728 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1128 AM CST THU FEB 21 2013 ...WIND ADVISORY IS IN EFFECT FROM NOON TO 6 PM ALONG AND WEST OF A LINE FROM JACKSBORO TO HILLSBORO TO TEMPLE... .WEST WINDS 25 MPH GUSTING TO 35 MPH WILL DEVELOP THIS AFTERNOON ALONG AND WEST OF A LINE FROM JACKSBORO TO HILLSBORO TO TEMPLE. WIND SPEEDS WILL DECREASE LATE THIS AFTERNOON. TXZ100-101-115>117-129>133-141>145-156>159-220000- /O.NEW.KFWD.WI.Y.0002.130221T1800Z-130222T0000Z/ YOUNG-JACK-STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 1128 AM CST THU FEB 21 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING ALONG AND WEST OF A LINE FROM JACKSBORO TO HILLSBORO TO TEMPLE. * TIMING...NOON TO 6 PM * WINDS...WEST WINDS 25 MPH GUSTING TO 35 MPH * IMPACTS...WINDS WILL CAUSE BUFFETING OF HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING NORTH AND SOUTH. LOOSE OBJECTS SUCH AS LAWN FURNITURE AND TRAMPOLINES MAY BECOME AIRBORNE. CAUTION IS ADVISED WHILE BOATING ON OPEN STRETCHES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
1 follow-up statement
346 WWUS74 KFWD 212352 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 552 PM CST THU FEB 21 2013 ...WINDY ADVISORY FOR WESTERN NORTH TEXAS EXPIRES AT 6 PM CST... .WEST-SOUTHWEST WINDS WILL CONTINUE TO DIMINISH TO BETWEEN 10 TO 20 MPH AROUND SUNSET...THEN BECOME NORTH-NORTHWEST 15 TO 20 MPH AND GUSTY DURING THE EVENING HOURS. TXZ100-101-115>117-129>133-141>145-156>159-220100- /O.EXP.KFWD.WI.Y.0002.000000T0000Z-130222T0000Z/ YOUNG-JACK-STEPHENS-PALO PINTO-PARKER-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS- CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 552 PM CST THU FEB 21 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... GUSTY WEST-SOUTHWEST WINDS 15 TO 25 MPH WILL DIMINISH AFTER SUNSET TO 10 TO 20 MPH...THEN SHIFT NORTH-NORTHWEST 15 TO 20 MPH BY MID EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 21, 11:22 AM CST, 6 minutes earlier.
Area forecast discussion, Feb 21, 11:22 AM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1122 AM CST THU FEB 21 2013 .AVIATION... THE LOW CIGS HAVE CLEARED FROM THE METROPLEX TAF SITES WITHIN THE LAST HOUR...AND EXPECT BKN080 TO PREVAIL FOR THE NEXT COUPLE OF HOURS. GENERALLY CLEAR SKIES WILL PREVAIL FOR THE REMAINDER OF THE TAF PERIOD. MAIN CONCERN WITH TAF FORECAST IS THE WINDS. WIND SHOULD GO WEST AT 10KT OR SO BY 18Z AND INCREASE TO 20G30KT FROM 20Z TO 0Z WHICH MAY RESULT IN SOME CROSSWIND ISSUES ON N-S RUNWAYS. WINDS WILL DIMINISH AFTER 00Z. FRONT ARRIVES INTO THE METROPLEX AT 4Z WITH N/NW WINDS NEAR 10KT PREVAILING THEREAFTER. TR.92 && .UPDATE... SHOWERS AND THUNDERSTORMS NEAR THE I-35 CORRIDOR WILL CONTINUE TO PUSH EAST ACROSS THE EASTERN HALF OF NORTH TEXAS THROUGH MID DAY. SEVERAL OF THESE STORMS HAVE BECOME STRONG BUT THUS FAR HAVE REMAINED SUB-SEVERE. HOWEVER...THE POTENTIAL FOR SOME SEVERE STORMS WILL REMAIN IN PLACE...PARTICULARLY ALONG AND SOUTH OF A WARM FRONT CURRENTLY DRAPED ACROSS THE SOUTHERN COUNTIES SOUTHEAST OF THE WACO AREA. PLEASE SEE THE LATEST MESOSCALE FORECAST UPDATE/AWUFWD FOR MORE DETAILED INFORMATION ON THE SEVERE THREAT. AS IT STANDS NOW...THERE ARE NO SEVERE THUNDERSTORM OR TORNADO WATCHES IN PLACE...BUT WE WILL CONTINUE TO MONITOR TRENDS AS THE STORMS MOVE QUICKLY EAST. CONDITIONS WILL BECOME BREEZY BEHIND THE FRONT THIS AFTERNOON. MAV MOS GUIDANCE WOULD SUGGEST A WIND ADVISORY WOULD BE NECESSARY...BUT FOR NOW HAVE LEANED MORE TOWARDS THE NAM AND SREF WHICH SEEM TO HAVE A GOOD HANDLE ON THE CURRENT SET-UP. OTHERWISE... IT WILL BE A MATTER OF ENDING POPS FROM WEST TO EAST FOR THE REST OF THE DAY AS CONDITIONS WARRANT. 30 && .PREV DISCUSSION... /ISSUED 329 AM CST THU FEB 21 2013/ A STRONG MID AND UPPER LEVEL LOW CAN BE SEEN SPINNING OVER NEW MEXICO AS IT MOVES EAST TOWARDS THE REGION EARLY THIS MORNING. SHOWERS AND EMBEDDED THUNDERSTORMS HAVE BEEN DEVELOPING OUT AHEAD OF THE SYSTEM OVER WEST-CENTRAL TEXAS AND LIFTING NORTHEASTWARD INTO OKLAHOMA. ACTIVITY WILL BE ON THE INCREASE OVER THE NEXT FEW HOURS IMMEDIATELY WEST OF NORTH TEXAS AS LARGE SCALE ASCENT OVERSPREADS THE AREA OUT AHEAD OF THE UPPER LOW. EXPECT THESE STORMS TO SPREAD EAST INTO THE WESTERN COUNTIES OF NORTH TEXAS VERY SOON...PUSHING EAST ACROSS THE AREA DURING THE MORNING HOURS AS THE MID/UPPER LEVEL SYSTEM ACCELERATES EAST- NORTHEAST ACROSS THE CENTRAL AND SOUTHERN PLAINS. AT THE SURFACE...A LOW PRESSURE CENTER WAS LOCATED NORTHWEST OF DEL RIO NEAR THE RIO GRANDE WITH A WARM FRONT EXTENDING EAST ACROSS SOUTH-CENTRAL TEXAS...OR JUST SOUTH OF OUR SOUTHERN COUNTIES. IT ALSO LOOKS AS THOUGH A PACIFIC-TYPE COLD FRONT WAS BECOMING ESTABLISHED NORTH OF THE LOW CENTER...EXTENDING NORTH-TO-SOUTH ACROSS WEST-CENTRAL TEXAS. IT APPEARS THE WARM FRONT WILL LIFT NORTH SOME INTO THE SOUTHERN COUNTIES OF NORTH TEXAS...GENERALLY SOUTH OF A WACO-CENTERVILLE LINE...OVER THE NEXT SEVERAL HOURS. WITH WIND SHEAR ALREADY VERY IMPRESSIVE ACROSS THE ENTIRE REGION...THE CONCERN WILL BE WHETHER OR NOT CONVECTION WILL BECOME SURFACE BASED AND TAP INTO THE ROUGHLY 1000 J/KG OF SB CAPE ALONG AND SOUTH OF THE WARM FRONT. THIS COULD POSSIBLY CREATE A HIGHER TORNADO THREAT NEAR THE PROXIMITY OF THE SURFACE BOUNDARY LATER THIS MORNING AS THUNDERSTORM COVERAGE INCREASES AREA- WIDE...SO WILL NEED MONITOR TRENDS IN SURFACE OBS CLOSELY OVER THE NEXT SEVERAL HOURS. NORTH OF THE WARM FRONT...STORMS WILL BE ELEVATED IN NATURE WITH HAIL BEING THE PRIMARY THREAT IN ANY STORM THAT BECOMES SEVERE...THOUGH DAMAGING WINDS WILL ALSO BE A POSSIBILITY. STORMS WILL LIKELY BECOME ORGANIZED ALONG A LINE AHEAD OF THE APPROACHING PACIFIC FRONT...ACCELERATING EAST ACROSS THE WESTERN COUNTIES 4 TO 8 AM...THEN THE EASTERN COUNTIES 8 AM THROUGH NOON. THIS SHOULD PLACE THE MAIN AREA OF THUNDERSTORMS ALONG THE I-35 CORRIDOR INCLUDING THE DALLAS-FORT WORTH METROPLEX NEAR 8AM... THOUGH FUTURE TRENDS IN THE DEVELOPING STORMS COULD CAUSE THIS TIME TO BE ADJUSTED A LITTLE BIT. WILL CARRY POPS INTO THE AFTERNOON HOURS OVER AREAS EAST OF INTERSTATE 35/35E. THIS SHOULD COME TO AN END MID TO LATE AFTERNOON AS THE LINE OF STORMS APPROACHES THE TEXAS- LOUISIANA BORDER. BREEZY CONDITIONS CAN BE EXPECTED BEHIND THE FRONT THIS AFTERNOON...WITH COOL AND DRY CONDITIONS EXPECTED OVERNIGHT. MANY AREAS WILL SEE TEMPERATURES DROP BELOW FREEZING BEFORE SUNRISE FRIDAY...WITH LOW TEMPERATURES RANGING FROM THE UPPER 20S ALONG THE RED RIVER TO AROUND 40 OVER THE SOUTHERN-MOST COUNTIES. THE UPPER AIR PATTERN WILL REMAIN PROGRESSIVE THIS WEEKEND AND INTO NEXT WEEK. A PASSING SHORTWAVE ON SATURDAY WILL AMOUNT TO LITTLE MORE THAN JUST SOME ADDITIONAL MID AND HIGH CLOUD COVER. ANOTHER UPPER LOW WILL THEN MOVE QUICKLY SOUTHEAST FROM THE PACIFIC NORTHWEST INTO THE SOUTHERN PLAINS LATE IN THE WEEKEND...BRINGING WITH IT ANOTHER COLD FRONT AND A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY NIGHT. NEXT WEEK...IT APPEARS WE WILL EXPERIENCE A DRIER WEATHER PATTERN WITH TEMPERATURES REMAINING NEAR SEASONAL NORMALS. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 33 54 32 60 / 10 0 5 0 0 WACO, TX 69 37 58 33 67 / 10 0 0 0 0 PARIS, TX 56 31 52 29 57 / 80 5 5 0 0 DENTON, TX 65 31 51 30 60 / 5 0 5 0 0 MCKINNEY, TX 62 32 52 29 60 / 30 0 5 0 0 DALLAS, TX 65 33 54 33 62 / 10 0 5 0 0 TERRELL, TX 64 34 55 31 61 / 60 5 5 0 0 CORSICANA, TX 67 37 59 33 63 / 60 0 5 0 0 TEMPLE, TX 69 39 62 34 66 / 10 0 0 0 0 MINERAL WELLS, TX 65 30 55 30 65 / 0 0 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Feb 21, 2:56 AM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 256 AM CST THU FEB 21 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-220900- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 256 AM CST THU FEB 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG AN EASTWARD MOVING COLD FRONT EARLY THIS MORNING. THE FRONT AND STORMS WILL LIKELY APPROACH THE INTERSTATE 35 CORRIDOR BETWEEN 7 AM AND 9 AM. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL THE MOST LIKELY HAZARD. DAMAGING STRAIGHT LINE WINDS ARE ALSO A POSSIBILITY... ESPECIALLY SOUTH OF INTERSTATE 20. THERE IS A LOW THREAT FOR AN ISOLATED TORNADO SOUTH OF A HAMILTON TO WACO TO PALESTINE LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT WITH ANOTHER COLD FRONT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUESTED THIS MORNING ACROSS ALL OF NORTH TEXAS. SPOTTERS SOUTH OF THE INTERSTATE 20 CORRIDOR ARE THE MOST LIKELY TO BE ACTIVATED THIS MORNING. CAVANAUGH
In the hours before
Special weather statement, Feb 21, 6:34 AM CST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 634 AM CST THU FEB 21 2013 TXZ101-102-116-117-211300- JACK TX-PALO PINTO TX-WISE TX-PARKER TX- 634 AM CST THU FEB 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN JACK COUNTY NORTHEASTERN PALO PINTO COUNTY NORTHWESTERN PARKER COUNTY WESTERN WISE COUNTY AT 634 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 65 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BRIDGEPORT...CHICO...DECATUR...MINERAL WELLS...BOONSVILLE...AND POOLVILLE. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3336 9788 3325 9753 3276 9810 3288 9826 TIME...MOT...LOC 1234Z 222DEG 58KT 3289 9810
Special weather statement, Feb 21, 6:55 AM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 AM CST THU FEB 21 2013
TXZ156-157-211330-
LAMPASAS TX-CORYELL TX-
655 AM CST THU FEB 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN CORYELL COUNTY
EASTERN LAMPASAS COUNTY
AT 655 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF LAMPASAS...MOVING EAST AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE AND LAMPASAS.
HALF INCH SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM
THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3145 9774 3123 9760 3107 9790 3103 9792
3103 9828 3123 9833
TIME...MOT...LOC 1255Z 257DEG 50KT 3116 9820Special weather statement, Feb 21, 7:13 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 AM CST THU FEB 21 2013
TXZ143-144-157-211345-
HAMILTON TX-BOSQUE TX-CORYELL TX-
713 AM CST THU FEB 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN BOSQUE COUNTY
NORTHERN CORYELL COUNTY
EAST CENTRAL HAMILTON COUNTY
AT 713 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
CLIFTON TO 13 MILES WEST OF GATESVILLE...MOVING NORTHEAST AT 50 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CLIFTON...CRANFILLS GAP...
MERIDIAN...VALLEY MILLS AND MERIDIAN STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3182 9794 3202 9743 3198 9738 3193 9744
3189 9736 3187 9739 3185 9735 3168 9741
3158 9760 3155 9757 3135 9803
TIME...MOT...LOC 1313Z 243DEG 43KT 3178 9780 3148 9791Special weather statement, Feb 21, 7:36 AM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 AM CST THU FEB 21 2013
TXZ144-159-211400-
MCLENNAN TX-BOSQUE TX-
736 AM CST THU FEB 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
NORTHWESTERN MCLENNAN COUNTY
AT 736 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF CLIFTON...MOVING NORTHEAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...LACY-LAKEVIEW AND
VALLEY MILLS.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3190 9737 3189 9736 3187 9738 3184 9728
3179 9732 3175 9730 3175 9727 3179 9718
3159 9709 3152 9756 3171 9768 3169 9774
TIME...MOT...LOC 1336Z 247DEG 38KT 3163 9761
92Special weather statement, Feb 21, 8:51 AM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 AM CST THU FEB 21 2013
TXZ145-146-211515-
HILL TX-NAVARRO TX-
851 AM CST THU FEB 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HILL COUNTY
NAVARRO COUNTY
AT 851 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST
OF CORSICANA TO 17 MILES NORTHEAST OF BELLMEAD...MOVING EAST AT 40
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BARRY...BLOOMING
GROVE...CORSICANA...DAWSON...HUBBARD AND NAVARRO.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3187 9634 3180 9649 3182 9672 3173 9691
3211 9684 3233 9638 3231 9632 3213 9626
TIME...MOT...LOC 1451Z 251DEG 36KT 3198 9674 3172 9681Special weather statement, Feb 21, 9:54 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 AM CST THU FEB 21 2013
TXZ162-211630-
LEON TX-
954 AM CST THU FEB 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
LEON COUNTY
AT 954 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF JEWETT...MOVING EAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE JEWETT AND CENTERVILLE.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3120 9625 3138 9630 3153 9575 3152 9573
3149 9573 3149 9572 3144 9570 3142 9571
3132 9566
TIME...MOT...LOC 1554Z 254DEG 37KT 3132 9617The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:34 AM CST | Special Weather Statement | FWD | Wise | 26 min |
| Feb 21, 6:55 AM CST | Special Weather Statement | FWD | Coryell, Lampasas | 35 min |
| Feb 21, 7:13 AM CST | Special Weather Statement | FWD | Bosque | 32 min |
| Feb 21, 7:36 AM CST | Special Weather Statement | FWD | McLennan | 24 min |
| Feb 21, 8:51 AM CST | Special Weather Statement | FWD | Navarro | 24 min |
| Feb 21, 9:54 AM CST | Special Weather Statement | FWD | Leon | 36 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.